# SDR QXEA0101197

- Difficulty date: July 17, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Aircraft time: 38,621 hours, 47,614 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

SEA-APU FIRE WARNING. APU AUTO SHUT DOWN AND AGENT DISCHARGED. FOUND WE1-114 AND WE14-114 CONNECTION TO APU FIRE LOOP SHORTED. REPLACED. REPLACED BOTTLE.APU FIRE EXT SYS OPS CHECKS AS PER F-28 MM 26-13-01. PAGE 202, ITEM 2. AIRCRAFT RETURNED TO SERVICE.
